# SDR ASOA2016041314792

- Difficulty date: April 13, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 185
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS DISCOVERED IN STIFFENER AT BS 185, RBL 13.7.  WHEN DAMAGE SKIN PANEL WAS REMOVED.  REMOVED 2 STIFFENER AT FS 185, RBL 13.7, I ORDERED NEW STIFFENER IAW SRM 51-42-06, SRM 51-42-21.  DRILLED AND INSTALL NEW 2-STIFFNER AT FS 185, RBL 13.7 IAW SRM 51-42-06 AND 51-42-21.
